# SDR C2XA03CL180

- Difficulty date: October 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT OVERWING EMERGENCY LIGHT WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
